Alert archive / Kansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 240, NWS Goodland, KS

October 26, 2021Gove County, Graham County, Sheridan County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Oct 26, 2021, 7:55 PM CDT for Gove County, Graham County, Sheridan County, Kansas. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2021, 7:55 PM CDT (00:55 UTC)
Expired
Oct 26, 2021, 8:30 PM CDT
In force
35 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gove County, KS, Graham County, KS, Sheridan County, KS

What was reported inside it

TimeReportWhereRemark
Oct 26, 7:55 PM CDTHAIL 0.5Park, KSOBSERVER REPORTED HALF INCH HAIL.
Oct 26, 8:02 PM CDTHAIL 0.886 Nnw Tasco, KSPEA TO NICKEL SIZE HAIL WITH GROUND HALF COVERED. ALSO STATED HAIL WAS BOUNCING AT LEAST 3 FEET OFF THE GROUND.
Oct 26, 8:15 PM CDTHAIL 0.884 Nw Morland, KSPEA TO NICKEL SIZE HAIL REPORTED.
Oct 26, 8:17 PM CDTHAIL 0.72 E Tasco, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 6:17 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2021-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2021-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 418 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
385 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
418 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

602 
WUUS53 KGLD 270055
SVRGLD
KSC063-065-179-270130-
/O.NEW.KGLD.SV.W.0240.211027T0055Z-211027T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
755 PM CDT Tue Oct 26 2021

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Eastern Sheridan County in northwestern Kansas...
  North central Gove County in west central Kansas...
  West central Graham County in northwestern Kansas...

* Until 830 PM CDT.

* At 755 PM CDT, a severe thunderstorm was located near Park, or 7
  miles northeast of Grainfield, moving north at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  eastern Sheridan, north central Gove and west central Graham
  Counties, including the following locations... Tasco and Studley.

This includes Interstate 70 in Kansas between mile markers 98 and
105.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Kansas.

&&

LAT...LON 3906 10029 3912 10048 3953 10035 3945 10004
TIME...MOT...LOC 0055Z 199DEG 44KT 3916 10035 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRC
3 follow-up statements
274 
WWUS53 KGLD 270106
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
806 PM CDT Tue Oct 26 2021

KSC063-065-179-270130-
/O.CON.KGLD.SV.W.0240.000000T0000Z-211027T0130Z/
Sheridan KS-Gove KS-Graham KS-
806 PM CDT Tue Oct 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN SHERIDAN...NORTH CENTRAL GOVE AND WEST CENTRAL GRAHAM
COUNTIES...

At 805 PM CDT, a severe thunderstorm was located 9 miles southeast of
Hoxie, moving north at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Park, Tasco and Studley. 

This includes Interstate 70 in Kansas between mile markers 99 and
105.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Kansas in Graham County.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Kansas in Graham County.

LAT...LON 3906 10029 3910 10040 3952 10030 3945 10004
TIME...MOT...LOC 0105Z 199DEG 44KT 3929 10029 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRC
213 
WWUS53 KGLD 270107
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
807 PM CDT Tue Oct 26 2021

KSC063-065-179-270130-
/O.CON.KGLD.SV.W.0240.000000T0000Z-211027T0130Z/
Sheridan KS-Gove KS-Graham KS-
807 PM CDT Tue Oct 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN SHERIDAN...NORTH CENTRAL GOVE AND WEST CENTRAL GRAHAM
COUNTIES...

At 806 PM CDT, a severe thunderstorm was located 9 miles southeast of
Hoxie, moving north at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Park, Tasco and Studley. 

This includes Interstate 70 in Kansas between mile markers 99 and
105.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Kansas in Graham County.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Kansas in Graham County.

LAT...LON 3906 10029 3910 10040 3952 10030 3945 10004
TIME...MOT...LOC 0106Z 199DEG 44KT 3929 10029 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRC
833 
WWUS53 KGLD 270121
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
821 PM CDT Tue Oct 26 2021

KSC063-065-179-270131-
/O.EXP.KGLD.SV.W.0240.000000T0000Z-211027T0130Z/
Sheridan KS-Gove KS-Graham KS-
821 PM CDT Tue Oct 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHERIDAN...NORTH
CENTRAL GOVE AND WEST CENTRAL GRAHAM COUNTIES WILL EXPIRE AT 830 PM
CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Kansas in Graham County.

LAT...LON 3906 10029 3910 10040 3952 10030 3945 10004
TIME...MOT...LOC 0121Z 270DEG 44KT 3945 10022 

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 7:00 PM CDT, 55 minutes earlier.

Area forecast discussion, Oct 26, 7:00 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
600 PM MDT Tue Oct 26 2021

.UPDATE...
Issued at 600 PM MDT Tue Oct 26 2021

The Red Flag Warning has been allowed to expire on time. Northwest
winds gusting up to 50 mph will continue overnight with increasing
relative humidity.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 239 PM MDT Tue Oct 26 2021

Primary concerns in the short term are the continuation of a Red
Flag warning for critical fire weather conditions through 6pm
Mountain time this evening, along with a High Wind Warning from
6pm though midnight and the potential for severe thunderstorms
over the far eastern sections of the forecast area mainly between
8pm and midnight.

Minimum relative humidity values around 10 percent are currently
being met along the Colorado/Kansas border where southerly winds
are also gusting to 40 mph and temperatures are in the middle 80s.
Expect these warm, dry and windy conditions to continue for
another couple of hours until relative humidity values increase to
greater than 20% as temperatures decrease through the evening.

Winds will remain strong and are expected to increase following
the passage of a cold front this evening. With sustained winds
between 30-40mph and gusts approaching 60mph, a High Wind Warning
is in effect from 6pm to midnight across the western portions of
the forecast area. Expect winds to slacken somewhat, but still
remain gusty through the overnight hours into Wednesday morning in
the strong pressure gradient on the back side of the surface low
pressure area as it moves into the southern Plains on Wednesday before
it starts lifting out towards the middle Mississippi Valley
region. Not expecting any wind highlights to be needed overnight
or on Wednesday, but that could change. Tried to go with a blend
of the highest model guidance numbers for wind speeds and nudge
them upward slightly from there to account for observed winds
speeds over eastern Colorado as the system moves east of the
Rockies. Wind speeds were close, but below criteria over the
southern section overnight and into into Wednesday, so if they end
up less than that, we should still not need any wind highlights.

Models are still advertising the potential for storms to develop
in the warm sector along the warm front ahead of the low pressure
system. There are favorable CAPE and shear values showing up in
the far eastern columns of counties, but with the airmass
remaining capped and potentially delaying convection until after
sunset, confidence in the potential for any storms that may form
becoming severe is being tempered downward, although there is a
line of CU starting to develop in SW KS currently. Expect 2-3
hours worth of stronger storms that will consolidate into a line
and move out of the area by 05-06Z before more showers and a few
thunderstorms spread across the area behind the cold front.

.LONG TERM...(Thursday through Tuesday)
Issued at 233 PM MDT Tue Oct 26 2021

The extended period has quite a variety of conditions from dry and
breezy to possible snow.

An upper ridge will push into the region on Thursday, bringing in
breezy NW flow with gusts up to 45 mph. Current thinking is that the
strong winds will stick around through the daytime hours and begin
to gradually weaken after sunset Thursday evening. With the strong
winds and dry conditions across the Tri-State area, blowing dust
elevated fire weather conditions are possible through Thursday
afternoon. Temperatures are forecast to be in the mid 50s to lower
60s for highs and the low to mid 30s overnight.

The ridge will remain over the area on Friday. As an upper low moves
across Canada, the upper flow will shift to the west overnight
Friday through Sunday morning. Dry conditions are expected Friday
and Saturday. A cold front is forecast to slowly move across the
area Saturday afternoon/evening. The front will cause the winds to
shift N, bringing cooler air into region. Highs on Friday and
Saturday are expected to be in the 60s for highs with overnight lows
in the 30s on Friday and the upper 20s to low 30s Saturday.

Beginning Sunday afternoon, the pattern becomes more unsettled for
the remainder of the forecast period. Sunday afternoon the upper
winds will begin to shift to the southwest as a cut-off low travels
across the Great Basin and into the Four Corners overnight into
Monday morning. The trough will bring in moisture from the Pacific
NW Sunday with precipitation moving into the High Plains late Sunday
afternoon/evening. With the latest runs, the guidance is favoring
the precipitation in Nebraska, with lower confidence for areas
along/north of US-36 Sunday night. Overnight through Monday,
precipitation chances are currently forecast to expand south. With
this system, the area could see a transition from rain to snow as
temperatures drop below freezing. Chances for precipitation are
expected to continue into Tuesday morning as another trough pushes
across the Western CONUS. The current snow accumulation forecast is
a trace to around 1", with the higher totals north of I-70.

Temperatures Sunday are expected to be much cooler than the 1st half
of the weekend with highs in the mid 40s to lower 50s and overnight
lows in the mid 20s to around freezing. Highs on Monday are forecast
to be in the 40s with lows in the mid 20s to 30 degrees overnight.
Temperatures on Tuesday are currently expected to be similar to
Sunday. These cold temperatures, may give the rest of the area east
of Hwy 27 their first freeze of the season.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 540 PM MDT Tue Oct 26 2021

KGLD...VFR conditions are expected from taf issuance through 03z
with northwest winds gusting up to 50kts. From 04z-11z sub VFR
cigs are expected in stratus with northwest winds gusting around
35kts. After 12z VFR conditions return as the storm system moves
away from the area. Northwest winds gusting up to 40-45kts will
continue.

KMCK...VFR conditions are expected from taf issuance through 05z.
Winds begin the period from the southeast gusting to 30kts,
shifting to the northwest gusting to around 40kts or so after 03z.
From 06z to 14z sub VFR cigs are expected with northwest winds
gusting toward 35kts. After 15z VFR conditions return with
northwest winds gusting up to 35kts.

&&

.FIRE WEATHER...
Issued at 239 PM MDT Tue Oct 26 2021

A Red Flag Warning remains in effect for areas along and west of
Highway 27 through the remainder of this afternoon and early
evening. South winds will gust up to 45 mph at times with relative
humidity values as low as 10 percent. The passage of the cold
front around 6pm Mountain time Wednesday evening could pose a
danger as winds abruptly shift from a southerly to northwesterly
direction.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning until midnight MDT /1 AM CDT/ tonight for
     KSZ001-002-013-014-027-028-041.

     Red Flag Warning until 6 PM MDT /7 PM CDT/ this evening for
     KSZ001-013-027-041-042.

CO...High Wind Warning until midnight MDT tonight for COZ090>092.

     Red Flag Warning until 6 PM MDT this evening for COZ252>254.

NE...High Wind Warning until midnight MDT /1 AM CDT/ tonight for
     NEZ079-080.

     Red Flag Warning until 6 PM MDT this evening for NEZ079.

&&

UPDATE...99
SHORT TERM...LOCKHART
LONG TERM...KMK
AVIATION...99
FIRE WEATHER...LOCKHART
Hazardous weather outlook, Oct 26, 6:30 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
530 PM MDT Tue Oct 26 2021

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271200-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
530 PM MDT Tue Oct 26 2021 /630 PM CDT Tue Oct 26 2021/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

A High Wind Warning is in effect this evening for areas along and
west of a line from Trenton, Nebraska to Oakley, Kansas. Northwest
winds with gusts up to 60 mph are possible as a cold front moves
through. Blowing dust will be possible with localized reductions in
visibility potentially impacting travel and air quality.

There is a Slight Risk of severe thunderstorms this evening for areas
east of a line from Grainfield to Tasco and Norcatur, Kansas. All
modes of severe weather are possible including a couple of tornadoes,
hail up to two and a half inches in diameter, and wind gusts to 75
mph. A Tornado Watch is in effect until 1 AM CDT for Norton and
Graham counties.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

Northwest winds gusting up to 50 mph are expected Wednesday and
Thursday.

Late this weekend, chances increase for wintry precipitation and
freezing temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. We would appreciate reports of
severe weather, wind gusts over 50 mph, and visibility reductions in
blowing dust.

In the hours before

Local storm report, Oct 26, 7:00 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
600 PM MDT TUE OCT 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     NON-TSTM WND GST HALE                    39.63N 102.12W
10/26/2021  M50 MPH          YUMA               CO   MESONET

            MESONET STATION TT563 SOUTH REPUBLICAN.

&&

TT
Local storm report, Oct 26, 7:10 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM MDT TUE OCT 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND GST VONA                    39.30N 102.74W
10/26/2021  M60 MPH          KIT CARSON         CO   MESONET

            WUNDERGROUND STATION KCOVONA4 REPORTED A 60
            MPH WIND GUST.

&&

TT
Special weather statement, Oct 26, 7:38 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Goodland KS
738 PM CDT Tue Oct 26 2021

KSZ003-015-016-270115-
Sheridan KS-Decatur KS-Graham KS-
738 PM CDT Tue Oct 26 2021

...A strong thunderstorm will impact portions of northeastern
Sheridan, southeastern Decatur and west central Graham Counties
through 815 PM CDT...

At 737 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hoxie, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Sheridan, southeastern Decatur and west central Graham Counties,
including the following locations... Tasco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Kansas.

&&

LAT...LON 3944 10002 3929 10039 3940 10048 3965 10023
      3960 10018 3957 10018 3957 10015
TIME...MOT...LOC 0037Z 234DEG 36KT 3936 10040

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MRC
Local storm report, Oct 26, 7:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
650 PM MDT TUE OCT 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HOXIE                   39.35N 100.44W
10/26/2021  M0.25 INCH       SHERIDAN           KS   911 CALL CENTER

            DISPATCH REPORTED PEA SIZE HAIL.

&&

TT
Special weather statement, Oct 26, 7:50 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Goodland KS
750 PM CDT Tue Oct 26 2021

NEZ081-270115-
Red Willow NE-
750 PM CDT Tue Oct 26 2021

...A strong thunderstorm will impact portions of central Red Willow
County through 815 PM CDT...

At 749 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of McCook, moving north at 70 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Indianola around 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4035 10033 4005 10045 4007 10061 4035 10057
TIME...MOT...LOC 0049Z 194DEG 60KT 4015 10050

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MRC
Local storm report, Oct 26, 7:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT TUE OCT 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             7 SE MCCOOK             40.13N 100.53W
10/26/2021  M0.88 INCH       RED WILLOW         NE   TRAINED SPOTTER

            HAIL RANGED FROM PEA TO NICKEL FOR 10 MINS.

&&

TT

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:38 PM CDTSpecial Weather StatementGLDSheridan37 min
Oct 26, 8:20 PM CDTSpecial Weather StatementGLDGraham25 min
Oct 26, 8:42 PM CDTSpecial Weather StatementGLDGraham, Norton33 min
Oct 26, 8:46 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDGraham, Norton59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.